# SDR C2XA02CL250

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 3650, THE CREW REPORTED THE AISLE PATH LIGHTING WAS INOPERATIVE AT THE MAIN CABIN DOOR.  MAINTENANCE INSPECTED AND REPLACED THE AISLE PATH LIGHTING STRIP. OPERATIONAL CHECKS WERE GOOD.
